Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Conformal Geometry and Dynamics
Conformal Geometry and Dynamics
ISSN 1088-4173

Contents of Volume 10

All articles in this issue are freely accessible.
Geometry of infinitely generated Veech groups
Pascal Hubert and Thomas A. Schmidt.
Conform. Geom. Dyn. 10 (2006), 1-20
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2192855
The existence of quasimeromorphic mappings in dimension 3
Emil Saucan.
Conform. Geom. Dyn. 10 (2006), 21-40
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2206314
Quasiregular mappings from a punctured ball into compact manifolds
Pekka Pankka.
Conform. Geom. Dyn. 10 (2006), 41-62
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2218640
Expansion complexes for finite subdivision rules. I
J. W. Cannon, W. J. Floyd and W. R. Parry.
Conform. Geom. Dyn. 10 (2006), 63-99
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2218641
Nevanlinna theoretical exceptional sets of rational towers and semigroups
Yûsuke Okuyama.
Conform. Geom. Dyn. 10 (2006), 100-116
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2218642
The location of critical points of finite Blaschke products
David A. Singer.
Conform. Geom. Dyn. 10 (2006), 117-124
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2223044
Some rational maps whose Julia sets are not locally connected
P. Roesch.
Conform. Geom. Dyn. 10 (2006), 125-135
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2237276
Spirals in the boundary of slices of quasi-Fuchsian space
Dan Goodman.
Conform. Geom. Dyn. 10 (2006), 136-158
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2237277
On the dynamics of the McMullen family $R(z)=z^{m} +𝜆/z^{ℓ}$
Norbert Steinmetz.
Conform. Geom. Dyn. 10 (2006), 159-183
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2261046
An explicit counterexample to the equivariant $K=2$ conjecture
Yohei Komori and Charles A. Matthews.
Conform. Geom. Dyn. 10 (2006), 184-196
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2261047
Non-persistently recurrent points, qc-surgery and instability of rational maps with totally disconnected Julia sets
Peter M. Makienko.
Conform. Geom. Dyn. 10 (2006), 197-202
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2261048
Finite simultaneous bending
Reza Chamanara.
Conform. Geom. Dyn. 10 (2006), 203-226
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2261049
Ghys-like models for Lavaurs and simple entire maps
Arnaud Chéritat.
Conform. Geom. Dyn. 10 (2006), 227-256
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2261050
Mating a Siegel disk with the Julia set of a real quadratic polynomial
G. Ble and R. Valdez.
Conform. Geom. Dyn. 10 (2006), 257-284
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2261051
Formal adjoints and a canonical form for linear operators
Michael G. Eastwood and A. Rod Gover.
Conform. Geom. Dyn. 10 (2006), 285-287
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2261052
The core chain of circles of Maskit’s embedding for once-punctured torus groups
Irene Scorza.
Conform. Geom. Dyn. 10 (2006), 288-325
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2261053
Expansion complexes for finite subdivision rules. II
J. W. Cannon, W. J. Floyd and W. R. Parry.
Conform. Geom. Dyn. 10 (2006), 326-354
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2268483
Quasi-metric and metric spaces
Viktor Schroeder.
Conform. Geom. Dyn. 10 (2006), 355-360
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2268484